continua IL black FRIDAY al CUBO |15% su tutto con il coupon 15alcubo | SCOPRI di più

Customer care
  • Efferalgan 16 Paracetamol Tablets 500mg -45%

Efferalgan 16 Paracetamol Tablets 500mg

3.09€ 5.60€
  • Brand: UPSA ITALY Srl
  • Product Code: 026608125
  • EAN:
  • Availability: In Stock
  • Purchase 3 items for 3.03€ each
  • Purchase 4 items for 2.97€ each
  • Purchase 5 items for 2.90€ each

Efferalgan 500mg

tablets

Composition:

One tablet contains: Active ingredient: acetaminophen 500 mg. For a full list of excipients, see section 6.1.

excipients

Hypromellose, povidone, croscarmellose sodium, glyceryl behenate, microcrystalline cellulose, magnesium stearate.

Therapeutic indications

symptomatic treatment of mild to moderate pain and febrile conditions in adults and children. symptomatic treatment of arthritis pain.

Contraindications

Hypersensitivity to acetaminophen or to propacetamol hydrochloride (precursor of paracetamol) or to any of the excipients.

dosage

Method of administration Oral use. The tablets should be swallowed whole with a glass of water. PosologiaEFFERALGAN 500 mg tablets is exclusively for adults and children weighing more than 26 kg (about 8 years or more). In children they must be respected dosage regimens according to body weight and so you need to choose the appropriate formulation. The correspondence between age and weight is given to orient you. body weight children between 26 kg and 40 kg (aged 8 to 13 years approximately) The dosage is 1 tablet per dose, to be repeated, if necessary, after an interval of at least 6 hours, without exceeding 4 tablets day. bodyweight adolescents between 41 kg and 50 kg (aged between 12 and 15 years) The dosage is 1 tablet per dose, to be repeated, if necessary, after an interval of at least 4 hours, without exceeding 6 tablets per day . Adults and adolescents of body weight over 50 kg (approximately 15 years old or older) The usual unit dose is one tablet each dose, to be repeated, if necessary, after an interval of at least 4 hours, without exceeding 6 tablets per day. Adults In case of more intense pain, two tablets at a time can be taken for a maximum of 3 times daily (3 g of paracetamol), always respecting an interval of at least 4 hours between doses. Frequency of regular doses administered avoid the oscillation of the levels of pain or fever. • in children, the dosing interval must be adjusted, both day and night, and should preferably be at least 6 hours. • in adults and adolescents, we must always respect an interval of at least 4 hours between doses. Renal impairment In cases of severe renal impairment (creatinine clearance less than 10 ml / min), the dosing interval must be at least 8 hours. Do not exceed 3 g of acetaminophen per day, or 6 tablets. Maximum recommended dose in adults and adolescents over the body weight 40 kg, the total dose of paracetamol should not exceed 3 g / day.

Warnings and Precautions

Paracetamol should be administered with caution to patients with mild to moderate hepatic insufficiency (including Gilbert's syndrome), severe hepatic insufficiency (Child-Pugh> 9), acute hepatitis, concomitant treatment with drugs that alter liver function, deficiency glucose-6-phosphate dehydrogenase deficiency, hemolytic anemia. Do not administer during chronic treatment with drugs that can determine the induction of the hepatic monooxygenase or in case of exposure to substances that can have this effect (see section 4.5). Paracetamol should be used with caution in patients with renal insufficiency (creatinine clearance ≤ 30 ml / min). Use with caution in cases of chronic alcoholism, excessive intake of alcohol (3 or more alcoholic drinks per day), anorexia, bulimia, or cachexia, chronic malnutrition (low reserves of hepatic glutathione), dehydration, hypovolemia. During treatment with paracetamol before taking any other medication to control that does not contain the same active ingredients, because if paracetamol is taken in high doses may cause serious adverse reactions. Ask the patient to contact your doctor before you attach any other drug. See also section 4.5. high or prolonged doses may result in a high-risk liver disease and alterations, even serious, out of the kidney and blood. In the event of protracted use it is advisable to monitor liver and kidney function and blood counts. If allergic reactions should stop treatment.

interactions

Paracetamol may increase the chance of getting side effects if administered simultaneously with other drugs. The administration of paracetamol can interfere with the determination of uric acid (using the phosphotungstic acid method) and with that of blood glucose (by the glucose-oxidase-peroxidase method). During treatment with anticoagulants it is recommended to reduce the dose. Inducers of drug monooxygenase Use with extreme caution and under strict control during chronic treatment with drugs that can cause the induction of hepatic monooxygenase or in case of exposure to substances that can have this effect (eg rifampicin, cimetidine, anti-epileptics such as glutethimide, phenobarbital, carbamazepine) .Fenitoina concomitant administration of phenytoin may result in decreased efficacy of acetaminophen and an increased risk of hepatotoxicity. Patients being treated with phenytoin should avoid taking high doses and / or chronic acetaminophen. Patients should be monitored in case of evidence of epatotossicità.Probenecid Probenecid causes a reduction of at least twice the clearance of paracetamol by inhibiting its conjugation with glucuronic acid. It must be considered a reduction in the dose of paracetamol if given simultaneously with probenecid. Salicylamide The salicylamide can prolong the elimination half-life (t ½) of paracetamol.

Side effects

With the use of acetaminophen have been reported skin reactions of various types and severity including cases of erythema multiforme, Stevens-Johnson syndrome and epidermal necrolysis. There have been reports of hypersensitivity reactions such as skin rash, erythema or urticaria, angioedema, laryngeal edema, anaphylactic shock. In addition, the following adverse reactions: thrombocytopenia, leukopenia, anemia, agranulocytosis, changes in liver function and hepatitis, alterations of the kidney (acute renal failure, interstitial nephritis, hematuria, anuria), gastrointestinal reactions and dizziness have been reported. The table below lists the adverse reactions, some of which are already mentioned above, associated with the administration of paracetamol, resulting from post-marketing surveillance. The frequency of adverse reactions reported below is unknown.

Blood and lymphatic system disorders Thrombocytopenia, neutropenia, leukopenia
Gastrointestinal disorders diarrhea, abdominal pain
Hepatobiliary disorders Increased liver enzymes
Immune system disorders Anaphylactic shock, Quincke's edema, hypersensitivity reactions
diagnostic investigations Decrease in INR values, increased INR values
Skin and subcutaneous tissue disorders Urticaria, erythema, rash
Vascular disorders Hypotension (as a symptom of anaphylaxis)

In case of overdose, acetaminophen can cause liver cytolysis that may evolve to massive and irreversible necrosis (see section 4.9).

Pregnancy and lactation

Clinical experience with the use of paracetamol during pregnancy and lactation is limited. Pregnancy Epidemiological data on the use of oral therapeutic doses of paracetamol indicate that there are no side effects in pregnant women or on the health of the fetus or newborn. reproductive studies with paracetamol did not show any malformation or foetotoxic effects. Paracetamol should, however, be used during pregnancy only after careful risk / benefit ratio. In pregnant patients, the recommended dose and duration of treatment should be closely observed. Lactation Paracetamol is excreted in small amounts in breast milk. It has been reported rashes in breastfed babies. However, the administration of paracetamol is considered compatible with breastfeeding. It must, however, be exercised when administering paracetamol to nursing women.

Format

16 tablets

.